Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 16 de abril de 2024
  

On (anti) conditional independence in Dempster-Shafer theory.

Título inglés On (anti) conditional independence in Dempster-Shafer theory.
Título español Independencia (anti) condicional en la teoría de Dempster-Shafer.
Autor/es Klopotek, Mieczyslaw A.
Organización Inst. Comput. Sci. Polish Acad. Sci., Varsovia, Polonia
Revista 1134-5632
Publicación 1998, 5 (1): 69-89, 11 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés This paper verifies a result of [9] concerning graphoidal structure of Shenoy's notion of independence for Dempster-Shafer theory belief functions. Shenoy proved that his notion of independence has graphoidal properties for positive normal valuations. The requirement of strict positive normal valuations as prerequisite for application of graphoidal properties excludes a wide class of DS belief functions. It excludes especially so-called probabilistic belief functions. It is demonstrated that the requirement of positiveness of valuation may be weakened in that it may be required that commonality function is non-zero for singleton sets instead, and the graphoidal properties for independence of belief function variables are then preserved. This means especially that probabilistic belief functions with all singleton sets as focal points possess graphoidal properties for independence.
Clasificación UNESCO 120304
Palabras clave español Inteligencia artificial ; Lógica difusa ; Intervalo de confianza ; Teorías probabilistas de seguridad ; Medida de incertidumbre ; Métodos gráficos
Código MathReviews MR1632759
Código Z-Math Zbl 0946.68133
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es